# SDR SWIA201904025701

- Difficulty date: February 7, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM UPPER CAP INBOARD FLANGE HAS CORROSION AT NUTPLATE LOCATION BETWEEN FS 409+32 AND FS 409+48.  (C-CHECK) RO: 03/29/2019 REPAIRED LBL9 FLOOR BEAM UPPER CAP INBOARD FLANGE AT 2 LOCATIONS IAW REO.
